The open archive for STFC research publications

ePubs is undergoing scheduled maintenance on 06/12/2022 between 08:30-09:00 and the service will be unavailable during this time.

Full Record Details

Persistent URL http://purl.org/net/epubs/work/33203
Record Status Checked
Record Id 33203
Title The use of linear programming for the solution of sparse sets of nonlinear equations
Organisation CSE , CSE-NAG , SERC
Funding Information
Related Research Object(s):
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article SIAM J Sci Stat Comp 8 (1987): 99-108. doi:10.1137/0908024 1987